# SDR SWIA201127210

- Difficulty date: August 14, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 25,275 hours, 20,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND NR 4 CEILING EMERGENCY LIGHTS ARE OUT. (FLT 4477)  RELAMPED EMERGENCY LIGHT.
